# SDR AALA201803299022

- Difficulty date: March 27, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,707 hours, 24,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR WHEN APU BLEED SELECTED.  NO EVIDENCE OF OIL FOUND IN BLEED DUCTING OR PACK COMPONENTS. NO ODOR PRESENT AFTER DECONTAMINATION OF ECS.
